MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; NEEDLE DISPOSABLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; NEEDLE DISPOSABLE
Lot Number 20230405
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer advised that the needle is piercing the rubber stopped in a way that is causing rubber fragments to fall into the vials.
 
Additional Manufacturer Narrative
Upon receipt of customer complaint, personnel from quality, production and other relevant departments were involved in the investigation including retained sample inspection, production process review, no similar problem was found, however hypodermic needle is more likely to coring compared to a dispensing needle during vial puncture.On 2024.03.29 25 pieces of 18g*1 1/2" needles were sampled from the retained sample lot no.2023.0405 for visual inspection under 10 times magnifier, no needle point defect was found, another 25 pieces of 18g*1 1/2" dispensing needles sampled from c202403671 were used for coring test to perform vial puncture tests, the test results were all qualified except that the hypodermic needle is more likely to have fragmentation.Hypodermic needles manufactured by us are used for hypodermic injection and avoid damage to the vein during puncture, when using the product for vial puncture then the coring process may occur and it is recommended for the customer to remind the end-user that dispensing needle should be used during medicinal fluid preparation instead of using hypodermic needles.More information is needed for further investigation for a thorough investigation, relevant internal report (b)(4) and other documents could be provided upon request.

Brand Name
HENRY SCHEIN BRAND
Common Device Name
NEEDLE DISPOSABLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266043
Report Number3003560965-2024-00009
Device Sequence Number6997267
Product Code FMI
UDI-Device Identifier00304040002834
UDI-Public00304040002834
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number20230405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
18G×1 1/2" NEEDLE DISPOSABLE LOT NO. 20230405
Patient SexUnknown